# SDR 98ZZZX2703

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N449ML
- Make and model: Cndair CL6002B16
- Aircraft serial: 5022
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: ST3003HA
- Condition: Failed
- Location: Static Port
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'HEAT FAIL' LIGHT ILLUMINATED ON CONTROL PANEL; SWITCH ISOLATED TO RT STATIC POINT.  PART ORDERED NEW.  UNIT ARRIVED IN INOPERABLE CONDITION (OPEN HEATER COIL). SUBSEQUENT ORDER OF TWO STATIC PORTS PRODUCED 1 OUT OF 2 ALSO INOPERABLE.  INSTALLED SERVICEABLE PART.  SYSTEM CHECKS OK.
